# SDR DHL2004363530

- Difficulty date: September 30, 2004
- Submitted: October 23, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022457
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, N/R 3887, FR.18-FR. 26.5 RBL 98 SEAT TRACKS MAIN CABIN CORRODED BEYOND LIMITS IAW SRM 51-40-11.  REMOVED SEAT TRACKS FROM FR 18 TO FR 26.5 AT RBL 98 IAW SRM 51-30-30.  REPLACED SEAT TRACK IAW SRM 51-10-40.  INSTALLED NEW SEAT TRACK FROM FR. 18 TO FR 26.5 AT RBL 98 IAW SRM 53-10-10/51-10-40.  MATERIAL USED, PN 60-22457, PO NR 24302234.
